MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY* CONTINUOUS FEED EXTENSION SET WITH ENFIT® CONNECTORS, SECUR-LOK RIGHT; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY* CONTINUOUS FEED EXTENSION SET WITH ENFIT® CONNECTORS, SECUR-LOK RIGHT; DH EF BALLOON TUBES PRODUCTS
Model Number 0141-12
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 14-mar-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported "the cap was easily displaced from the tether.Nurse reported the male child pulled on cap an it came off of tether." there was no reported injury and there was no report the patient put the component in his mouth.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 20081659, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.The sample was received with opened original packaging.It was inspected prior to decontamination and appeared that the components were intact.No loose parts were observed.After decontamination, the sample extension set was inspected again, no visible damage was seen on the enfit caps and straps however, when tried to replicate the complaint by separating the enfit caps from the purple straps, it was easily to be detached.The strap was inspected for tearing, damages, no damages except for some scratches on the side port strap.The straps did not appeared stretched as well as it did not exhibit any stretched markings on the strap components.Root cause could not be determined all information reasonably known as of 18-may-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13764866
Report Number9611594-2022-00032
Device Sequence Number3892223
Product Code KNT
UDI-Device Identifier00350770441818
UDI-Public00350770441818
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number0141-12
Device Catalogue NumberN/A
Device Lot Number20081659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age19 MO
Patient SexMale
Patient Weight11 KG